Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Bleeding during intercourse after the use of emergency contraceptive pill. Why?

I had unwanted 72 and since then whenever I have intercourse there is small amount of bleeding during intercourse, why?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Welcome to HCM,
You have taken Emergency contraceptive pill,hence you must know chances of unexpected vaginal bleeding, but this is not dangerous and should clear up by the time you have your next period.Unwanted 72/i Pill might also cause your next period to come early or later than normal.
If bleeding is there every time you have intercourse then there could be minor trauma which is another possibility for which you should consult a good Gynecologist He/She will examine and can easily detect any source of bleeding,if it is required a Ultrasonography may be ordered.
One more thing if you period is delayed by more than 1 week then you should do a urine pregnancy test and consult Gynecologist.
Take care of your health
Good Luck.

Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Dear Aprajitha,

Thanks for the query in HealthCareMagic.

After you take emergency contraceptive pill like unwanted 72 / i-pill, there would be irregular bleeding/spotting.



Consultant In Reproductive & Sexual Medicine / Sexologist,

Thiruvananthapuram, Kerala, Republic of India
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor